American Journal of Computational and Applied Mathematics

American Journal of Computational and Applied Mathematics is a peer-reviewed international journal. This journal publishes significant research papers from all branches of applied mathematical and computational sciences. It publishes original papers of high scientific value in all areas of computational and applied mathematics.


ICV 2015: 75.57; ICV 2016: 85.20 h5-index: 8, h5-median: 14
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Mohamed Seddeek
p-ISSN: 2165-8935
e-ISSN: 2165-8943

Website: http://journal.sapub.org/ajcam




Current Issue  

Volume 11, Number 2, 2021
  • Articles
Auditing of Queueing Systems under Various Frame-Works
A. P. Panta, R. P. Ghimire, Dinesh Panthi, Shankar Raj Pant
pp. 21-29
DOI: 10.5923/j.ajcam.20211102.01  140 Views  49 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML